PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 2 | 117-131
Tytuł artykułu

Decompositions of hypersurface singularities oftype $J_{k,0}$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Applications of singularity theory give rise to many questions concerning deformations of singularities. Unfortunately, satisfactory answers are known only for simple singularities and partially for unimodal ones. The aim of this paper is to give some insight into decompositions of multi-modal singularities with unimodal leading part. We investigate the $J_{k,0}$ singularities which have modality k - 1 but the quasihomogeneous part of their normal form only depends on one modulus.
Rocznik
Tom
59
Numer
2
Strony
117-131
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-03-05
poprawiono
1993-02-15
Twórcy
  • University of Warsaw, Institute of Mathematics, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] V. I. Arnold, S. M. Guseĭn-Zade and A. N. Varchenko, Singularities of Differentiable Maps, Birkhäuser, 1985.
  • [2] J. Damon, On the Pham example and the universal topological stratification of singularities, in: Singularities, Banach Center Publ. 20, PWN-Polish Scientific Publishers, Warszawa, 1988, 161-167.
  • [3] J. Damon and A. Galligo, Universal topological stratification for the Pham example, preprint.
  • [4] R. Hartshorne, Algebraic Geometry, Springer, 1977.
  • [5] P. Jaworski, Distribution of critical values of miniversal deformations of parabolic singularities, Invent. Math. 86 (1986), 19-33.
  • [6] E. Looijenga, Semi-universal deformation of a simple elliptic hypersurface singularity, I: Unimodularity, Topology 16 (1977), 257-262.
  • [7] O. Lyashko, Decompositions of simple singularities of functions, Funktsional. Anal. i Prilozhen. 10 (2) (1976), 49-56 (in Russian).
  • [8] F. Pham, Remarque sur l'equisingularité universelle, preprint, Univ. de Nice, 1970.
  • [9] K. Wirtmüller, Universell topologische triviale Deformationen, thesis, University of Regensburg.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z2p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.